MathSciNet Relay Station
MathSciNet bibliographic data
MR1644294 65M06
Thangaraj, D.; Nathan, A. A rotated monotone difference scheme for the two-dimensional anisotropic drift-diffusion equation. J. Comput. Phys. 145 (1998), no. 1, 445–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement